×

Found 39 Documents (Results 1–39)

Extremal polynomials connected with Zolotarev polynomials. (English. Russian original) Zbl 1461.26006

Vestn. St. Petersbg. Univ., Math. 53, No. 1, 1-9 (2020); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 7(65), No. 1, 3-14 (2020).
MSC:  26C05
PDFBibTeX XMLCite
Full Text: DOI

Examples of the best piecewise linear approximation with free nodes. (English. Russian original) Zbl 1457.41019

Vestn. St. Petersbg. Univ., Math. 51, No. 4, 380-385 (2018); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 5(63), No. 4, 623-630 (2018).
MSC:  41A50
PDFBibTeX XMLCite
Full Text: DOI

Alternance form of optimality conditions in the finite-dimensional space. (English) Zbl 1280.49033

Demyanov, Vladimir F. (ed.) et al., Constructive nonsmooth analysis and related topics. New York, NY: Springer (ISBN 978-1-4614-8614-5/hbk; 978-1-4614-8615-2/ebook). Springer Optimization and Its Applications 87, 185-203 (2014).
MSC:  49K35 49J52
PDFBibTeX XMLCite
Full Text: DOI

The Helly theorem for cones and the duality in the best fractional rational approximations. (English. Russian original) Zbl 1041.41016

Vestn. St. Petersbg. Univ., Math. 31, No. 4, 14-18 (1998); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 1998, No. 4, 16-20 (1998).
MSC:  41A20 41A50
PDFBibTeX XMLCite

An explicit solution of a filter problem by elliptic functions. (English. Russian original) Zbl 0838.41013

Vestn. St. Petersbg. Univ., Math. 26, No. 1, 32-35 (1993); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 1993, No. 1, 34-37 (1993).
MSC:  41A20 41A50 41A29
PDFBibTeX XMLCite

The best formulae for the approximate computation of discrete Fourier transforms. (English. Russian original) Zbl 0790.65114

Comput. Math. Math. Phys. 32, No. 11, 1533-1544 (1992); translation from Zh. Vychisl. Mat. Mat. Fiz. 32, No. 11, 1709-1719 (1992).
MSC:  65T50 41A50
PDFBibTeX XMLCite

Best rational approximation on a system of intervals. (English) Zbl 0965.41501

Giannessi, F. (ed.), Nonsmooth optimization: methods and applications. Proceedings of the meeting “G. Stampacchia International School of Mathematics”, Erice, Italy, June 19-30, 1991. Amsterdam: Gordon and Breach Science Publishers. 217-227 (1992).
MSC:  41A50 49J52
PDFBibTeX XMLCite

Equivalence in the best rational approximation problems. (English. Russian original) Zbl 0783.41021

Vestn. St. Petersbg. Univ., Math. 25, No. 2, 1-6 (1992); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 1992, No. 2, 3-8 (1992).
MSC:  41A50 41A20
PDFBibTeX XMLCite

Introduction to minimax. Translated from the Russian by D. Louvish. Reprint of the 1974 edition. (English) Zbl 0781.90079

New York: Dover Publications, Inc. vii, 307 p. (1990).
Reviewer: R.N.Kaul (Delhi)
PDFBibTeX XMLCite

Algebraic polynomials having the least deviation from zero together with the derivative. (English. Russian original) Zbl 0651.41003

Vestn. Leningr. Univ., Math. 19, No. 3, 38-44 (1986); translation from Vestn. Leningr. Univ., Ser. I 1986, No. 3, 29-34 (1986).
MSC:  41A10 41A50
PDFBibTeX XMLCite

On an extremal problem associated with Zolotarev polynomials. (English. Russian original) Zbl 0607.41010

Vestn. Leningr. Univ., Math. 18, 82-84 (1985); translation from Vestn. Leningr. Univ. 1985, No. 22, Mat. Mekh. Astron. No. 4, 82-84 (1985).
Reviewer: A.B.Németh
MSC:  41A10
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field